Rpn Havoc While On Prescription Drug???
07-23-2007 09:52 PM
Rpn Havoc While On Prescription Drug???
I am currently on IC MINOCYCLINE 100 MG capsule once a day by my dermatologist for my acne.
I have a bottle of RPN's Havoc, Will there be any chemical reactions by taking these two at the same time.. not as in pop both pills at once, but throughout the day will there be any chemical reactions that will be threatening?
07-23-2007 11:34 PM
That a question for your doctor. I dont think anyone is going to tell you that youll be ok.
07-24-2007 12:09 AM
you might want to call a doctors office for whom you do not know and ask their staff... i'm sure your doctor, after telling him what epi is/does will inform you NOT to take it...
most of the time it comes down to personal choice
i take allegra (al.med) with my supps. - i just don't take it WITH or any where around the time with the prescripted med
i fully accept this as MY choice, and will hold MYSELF responsible for any downfall
your choice, bro
07-24-2007 12:42 AM
yeah definitely not a good idea to ask your doctor unless you're on extremely good terms with him and he can give you an objective, no biased answer. my advice would be to do a lot of research on this prescription drug and see what it is actually doing to you.
from there, you can get a better idea of how havoc will effect it or not effect it at all
best of luck
07-24-2007 12:48 AM
My doctor is my friend too, so i guess im just lucky. Im pretty sure he got the idea im going to take different supps whether he helps me or not.
07-24-2007 12:49 AM
Steroids really only have interactions with blood thinners like coumadin. nothing else.
07-24-2007 03:10 AM
If any of you can look at these links, this is what minocycline is, it shows the chemical structure and what not and if u could read some of it and let me know what you think. I have been taking the minocycline once a day between time frame of taking the havoc, so spread a part. so far i feel fine
07-24-2007 04:02 AM
Like I told you before, taking a substance that aggravates acne if you are trying to treat it is counterintuitive, anyway.
07-24-2007 01:32 PM
yeah, thats like taking ANY supplement and not training/eating right... then complaining that the SUPPLEMENT isn't working
Originally Posted by fitnecise
07-24-2007 10:18 PM
so your saying the rpn havoc wont work for me since im on minocycline for my acne?
07-24-2007 10:31 PM
07-24-2007 10:36 PM
i mean, will the havoc still work even tho im taking minocycline?
07-24-2007 10:42 PM
Messing with your hormones could adversly affect your acne. Maybe think about that end of things.
07-24-2007 10:55 PM
well i need some advice if i should keep taking the havoc, or wait till i finish my prescription of minocycline in 21 days, since i have 21 minocycline pills left and i take it once a day
07-24-2007 10:56 PM
minocycline is an antiobiotic used to treat acne
havoc is a steroid that causes acne
i have used mino many times on cycle the control acne, they will not interract.
jic, i am not a doctor blah blah blah dont take my advice i know nothing
07-24-2007 11:17 PM
so your telling me it should be fine because u took mino on cycle, then what does "jic" mean, and are u being sarcastic saying what ur telling me might not be true?"
Originally Posted by jomi822
07-24-2007 11:29 PM
jic= just in case
and im not saying anything except that you are trying to figure out if there is some kind of reaction between an antibiotic.................... ....and a steroid. bodybuilders use antibiotics to control acne.
the rest was a disclaimer
07-24-2007 11:33 PM
yeah, if anything i wasnt tryin to be an ******* or anything, but so i should be fine by taking this antibiotic and taking the havoc
07-25-2007 12:21 AM
no one is going to give you a definite straight answer due to liability issues
07-25-2007 03:33 AM
Havoc will make your acne worse. Either way, if you continue now or wait until you are done taking minocycline, Havoc will likely give you more acne. I haven't gotten any on my face so its up to you.
Originally Posted by preluda97
Not sure why people take antibiotics for acne, though, IMO it is a bad idea for a few reasons.
Similar Forum Threads
By David Dunn in forum Supplements
Last Post: 08-25-2009, 05:44 PM
By TobyJ in forum OTC Drug
Last Post: 08-22-2008, 06:09 PM
By preluda97 in forum Supplements
Last Post: 07-23-2007, 11:34 PM
By yeahright in forum News and Articles
Last Post: 06-06-2006, 02:45 PM